1547 results for BL.

Parameters for your search query:
Keyword    BL

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of a System of HIV Model Equations by the Variational Iteration Method
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223. DOI: 10.12691/ajams-7-6-3
Pub. Date: November 28, 2019Views: 258Downloads: 165
Figure of 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fuzzy Minimum Cost Flow Problem with the Fuzzy Time-Windows
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 191-195. DOI: 10.12691/ajams-7-6-1
Pub. Date: November 25, 2019Views: 145Downloads: 93
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on a Class of Entire Dirichlet Series in n - Variables
American Journal of Mathematical Analysis. 2019, 7(1), 11-14. DOI: 10.12691/ajma-7-1-2
Pub. Date: November 17, 2019Views: 422Downloads: 325
Open AccessArticle
Export: RIS | BibTeX | EndNote
Effect of Instructional Supportive Guideline for Improving Women's Awareness towards Endometriosis
American Journal of Nursing Research. 2020, 8(1), 38-47. DOI: 10.12691/ajnr-8-1-5
Pub. Date: November 11, 2019Views: 556Downloads: 413
Open AccessArticle
Export: RIS | BibTeX | EndNote
Development of Learning Device through Problem Based Learning Model Assisted by Geogebra to Improve Students’ Critical Mathematical Thinking Ability
Journal of Mathematical Sciences and Applications. 2019, 7(1), 1-9. DOI: 10.12691/jmsa-7-1-1
Pub. Date: November 12, 2019Views: 329Downloads: 232
Open AccessArticle
Export: RIS | BibTeX | EndNote
Antibiotic Resistant Pathogenic Bacteria Isolated from Aquaculture Systems in Bungoma County, Kenya
Journal of Applied & Environmental Microbiology. 2019, 7(1), 25-37. DOI: 10.12691/jaem-7-1-5
Pub. Date: November 10, 2019Views: 693Downloads: 594
Figure of 17
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90. DOI: 10.12691/tjant-7-3-5
Pub. Date: June 23, 2019Views: 359Downloads: 239
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 576Downloads: 292
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Certain Type of Regular Diophantine Triples and Their Non-Extendability
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 50-55. DOI: 10.12691/tjant-7-2-4
Pub. Date: April 13, 2019Views: 488Downloads: 353
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 407Downloads: 248
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects














Journals





















































































































Article Types